Vol. 11, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Deletions, extensions, and reductions of elliptic semiplanes

Marién Abreu, Martin Funk, Domenico Labbate and Vito Napolitano

Vol. 11 (2010), No. 1, 139–155
DOI: 10.2140/iig.2010.11.139

We present three constructions which transform some symmetric configuration K of type nk into new symmetric configurations of types (n + 1)k, or nk1, or ((λ 1)μ)k1 if n = λμ. Applying them to Desarguesian elliptic semiplanes, an infinite family of new configurations comes into being, whose types fill large gaps in the parameter spectrum of symmetric configurations.

configurations, elliptic semiplanes, 1-factors, Martinetti extensions
Mathematical Subject Classification 2010
Primary: 05B30
Received: 15 May 2008
Accepted: 7 July 2009
Marién Abreu
Martin Funk
Domenico Labbate
Vito Napolitano